Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Delayed period, dizziness, headaches, cramps. nausea. Had unsafe sex. Been on depo injection. Suggestion?

Hi I had been on depo injection and hadnt had period for 2 years or more then decided to try cilest pill been on them since jan 25th 2013 anyway on wed 27th march I had unprotected sex with my partner and maybe a little rough bled after not period just bleeding on sun 31st I experienced nausea and headache snd since then dizziness nausea cramps and back ache today fri 5th april nausea has stopped but backache really bad cramp pain especially left hand side bigger than normal stomach need to pee more frequent and tonight light pinkish brown spotting on my underwear what can it be?
Asked On : Tue, 9 Apr 2013
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for writing to us.
If you are taking the pill regularly without missing it even for a single day then the chances of pregnancy are not there. The mild irregular spotting that you are having is commonly seen after switching the contraceptives. This is not worrisome.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. RakhiTayal
Answered: Tue, 9 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor